# SDR 2000ZZZX779

- Difficulty date: December 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: L672M20905207
- Condition: Broken
- Location: Yaw Actuator
- Part time: 907 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ROD WORN BEYOND SERVICEABLE LIMITS.  CONTROL ROD BROKE WHILE REMOVING FROM YAW ACTUATOR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
